Gaviscon Double Action 250 MG 16's

RM19.90 MYR RM23.75 MYR

Gaviscon Double Action Peppermint Tablets brings relief from the pain and discomfort of heartburn and acid indigestion .

They get to work in two different ways (refer to the leaflet)

What are these tablets ?

Each chewable tablet contains 250mg sodium alginate , 106.5mg sodium bicarbonate and 187.5 mg calcium carbonate as the active ingredients . The tablets also contain xylitol , magnesuim stearate , macrogol 20,000 , mannitol . copovidone , acesulfame-K , aspartame , mint flavour and carmoisine lake .These tablets are sugar and gluten free . You can take this product if you are pregnant or breast feeding .

 

DOSAGE

For oral administrration . Aldults and children over 12 years : When symptoms occur take two to four tablets after meals and at bedtime , up to four times a day . Chew thoroughly before swallowing . Children under 12 years : No to be given unless recommended by your doctor .